# SDR RAIA00705025

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,488 hours, 18,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Dirty
- Location: Brake Assy
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5558 - ATL - LEFT HAND INBOARD BRAKE FAIL ON TAKEOFF.  MAINTENANCE CLEANED CONNECTOR ON BRAKE SHUTOFF VALVES AND OPS CHECK OF MAIN BRAKE SYSTEM AND ALL OPS INDICATIONS NORMAL.
